Advertisement

Applied Mathematics and Mechanics

, Volume 28, Issue 1, pp 11–18 | Cite as

g-η-Monotone mapping and resolvent operator technique for solving generalized implicit variational-like inclusions

  • Zhang Qing-bang  (张清邦)Email author
  • Ding Xie-ping  (丁协平)
Article

Abstract

A new class of g-η-monotone mappings and a class of generalized implicit variational-like inclusions involving g-η-monotone mappings are introduced. The resolvent operator of g-η-monotone mappings is defined and its Lipschitz continuity is presented. An iterative algorithm for approximating the solutions of generalized implicit variational-like inclusions is suggested and analyzed. The convergence of iterative sequences generated by the algorithm is also proved.

Key words

g-η-monotone mapping resolvent operator generalized implicit variational-like inclusion iterative algorithm 

Chinese Library Classification

O177.91 

2000 Mathematics Subject Classification

47J20 49J40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Noor M A. Generalized set-valued variational inclusions and resolvent equations[J]. J Math Anal Appl, 1998, 220(1):206–220.CrossRefGoogle Scholar
  2. [2]
    Ding Xieping. Generalized implicit quasivariational inclusions with fuzzy set-valued mapping[J]. Comput Math Applic, 1999, 38(1):71–79.CrossRefzbMATHGoogle Scholar
  3. [3]
    Ding Xieping. Generalized quasi-variational-like inclusions with fuzzy mapping and nonconvex Functionals[J]. Adv Nonlinear Var Inequal, 1999, 2(2):13–29.MathSciNetzbMATHGoogle Scholar
  4. [4]
    Ding Xieping, Park J Y. A new class of generalized nonlinear implicit quasivariational inclusions with fuzzy mapping[J]. J Comput Appl Math, 2002, 138(2):243–257.CrossRefMathSciNetzbMATHGoogle Scholar
  5. [5]
    Ding Xieping. Algorithms of solutions for completely generalized mixed implicit quasi-variational inclusions[J]. Appl Math Comput, 2004, 148(1):47–66.CrossRefMathSciNetzbMATHGoogle Scholar
  6. [6]
    Liu L W, Li Y Q. On generalized set-valued variational inclusions[J]. J Math Anal Appl, 2001, 261(1):231–240.CrossRefMathSciNetzbMATHGoogle Scholar
  7. [7]
    Fang Yaping, Huang Nanjing. H-monotone operator and resolvent operator technique for variational inclusions[J]. Appl Math Comput, 2003, 145(2/3):795–803.CrossRefMathSciNetzbMATHGoogle Scholar
  8. [8]
    Ding Xieping, Lou Chunglin. Perturbed proximal point algorithms for general quasi-variational-like inclusions[J]. J Comput Appl Math, 2000, 113(1/2):153–165.CrossRefMathSciNetzbMATHGoogle Scholar
  9. [9]
    Ding Xieping. Generalized quasi-variational-like inclusions with nonconvex functionals[J]. Appl Math Comput, 2001, 122(3):267–282.CrossRefMathSciNetzbMATHGoogle Scholar
  10. [10]
    Noor M A. Nonconvex functions and variational inequalities[J]. J Optim Theory Appl, 1995, 87(3):615–630.CrossRefMathSciNetzbMATHGoogle Scholar
  11. [11]
    Lee C H, Ansari Q H, Yao J C. A perturbed algorithms for strongly nonlinear variational-like inclusion[J]. Bull Austral Math Soc, 2000, 62(3):417–426.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Huang Nanjing, Fang Yaping. A new class of general variational inclusions involving maximal monotone mappings[J]. Publ Math Debrecen, 2003, 62(1/2):83–98.MathSciNetzbMATHGoogle Scholar
  13. [13]
    Ding Xieping. Predictor-corrector iterative algorithms for solving generalized mixed variational-like inequalities[J]. Appl Math Comput, 2004, 152(3):855–865.CrossRefMathSciNetzbMATHGoogle Scholar
  14. [14]
    Nadler S B. Mutivalued contraction mapping[J]. Pacific J Math, 30(3):457–488.Google Scholar

Copyright information

© Editorial Committee of Appl. Math. Mech. 2007

Authors and Affiliations

  • Zhang Qing-bang  (张清邦)
    • 1
    • 2
    Email author
  • Ding Xie-ping  (丁协平)
    • 2
  1. 1.College of Applied SciencesBeijing University of TechnologyBeijingP. R. China
  2. 2.College of Mathematics and Software ScienceSichuan Normal UniversityChengduP. R. China

Personalised recommendations